# SDR CA010621037

- Difficulty date: May 29, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 34,834 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 8011 · Engine Starter
- Part: Contactor
- Part number: AJA4N176
- Condition: Failed
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN MAINTENANCEAPPLIED GROUND POWER TO THE AIRCRAFT, THE # 1 ENGINE STARTER ENGAGED POWER WAS REMOVED FROM THE AIRCRAFT AND THE STARTER CONTACTOR FOR # 1 ENGINE WAS REPLACED, ALONG WITH THE STARTER-GENERATOR. TIME IN SERVICE FOR THE STARTER CONTACTOR COULD NOT BE DETERMINED AS THESE COMPONENTS ARE NOT TRACKED. WC 1758.
